Alert archive / Arizona / Areal Flood Advisories in 2007
Areal Flood Advisory 21, NWS Tucson, AZ
NWS Tucson, AZ issued this areal flood advisory at Jul 20, 2007, 12:53 AM MST for Pima County, Arizona. It was in force for 67 min.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2007, 12:53 AM MST (07:53 UTC)
- Expired
- Jul 20, 2007, 2:00 AM MST
- In force
- 67 min
- Issued by
- NWS Tucson, AZ
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Pima County, AZ
The radar
The Tucson radar (KEMX), 112 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 7.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 742 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 3062 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this areal flood advisory went out at Jul 19, 9:57 PM MST, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 19, 9:57 PM MST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 957 PM MST THU JUL 19 2007 .SYNOPSIS...HIGH PRESSURE ALOFT WILL REMAIN NEAR THE FOUR CORNERS. ADEQUATE MOISTURE IN COMBINATION WITH DAYTIME HEATING WILL PROVIDE ISOLATED TO SCATTERED THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS. ACTIVITY WILL INCREASE INTO THE WEEKEND AS STRONGER EASTERLY FLOW OCCURS. && .DISCUSSION...A VERY BUSY LATE AFTERNOON AND EVENING WITH CONVECTION FLARING UP INITIALLY OVER SANTA CRUZ COUNTY WHERE THE STORMS TURNED SEVERE OVER THE EXTREME SOUTHEAST PORTION OF THE COUNTY. MEANWHILE A SEVERE STORM DEVELOPED OVER CENTRAL GRAHAM COUNTY NORTHEAST OF HIGHWAY 70 NEAR THE TOWNS OF PIMA...THATCHER AND SAFFORD. THIS STORM MOVED ACROSS THOSE AREAS...BUT AS OF NOW WE HAVE NOT RECEIVED GROUND TRUTH REPORTS TO CONFIRM THAT THIS STORM WAS SEVERE...EVEN THOUGH RADAR SIGNATURES WERE INDICATING A SEVERE STORM. AS THE EVENING PROGRESSED THE STORM IN SANTA CRUZ COUNTY PRODUCED 1.5 INCH DIAMETER HAIL IN PATAGONIA. STORMS THEN BEGAN TO DEVELOP IN COCHISE COUNTY WITH A LINE EVENTUALLY DEVELOPING FROM SANTA CRUZ COUNTY...ACROSS EXTREME SOUTHEAST PIMA COUNTY AND WEST CENTRAL COCHISE COUNTY AND INTO SOUTHWEST GRAHAM COUNTY. THIS LINE THEN MOVED NORTHWEST INTO EASTERN PIMA COUNTY AND MADE ITS WAY ACROSS THE ENTIRE TUCSON METRO AREA. THE MAIN IMPACT THESE STORMS HAD ON THE TUCSON AREA WAS DAMAGING WINDS AND BLOWING DUST REDUCING VISIBILITIES DOWN TO A QUARTER OF A MILE FOR AREAS FROM TUCSON AND INTO SOUTHEAST PINAL COUNTY. FOR A COMPLETE LISTING OF DAMAGE REPORTS FROM AROUND THE AREA REFER TO OUR LATEST LOCAL STORM REPORT (PHXLSRTWC). A FLOOD ADVISORY CONTINUES ACROSS CENTRAL PIMA COUNTY...INCLUDING THE TOHONO OODHAM NATION UNTIL 1145 PM MST. WILL MAKE ADJUSTMENTS TO THE GRIDS AND ZONE FORECASTS TO REFLECT THE CURRENT RADAR TRENDS. && .FIRE WEATHER...THE DAILY CYCLE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS IS EXPECTED TO CONTINUE INTO THE WEEKEND. WINDS WILL BE DIURNALLY DRIVEN...WITH AFTERNOON GUSTS UP TO 25 MPH DUE TO SURFACE HEATING. ADDITIONALLY...ANY THUNDERSTORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING STRONG...GUSTY AND ERRATIC WINDS. RELATIVE HUMIDITY VALUES OVERNIGHT WILL BE IN THE 45 TO 75 PERCENT RANGE...WITH VALUES DROPPING IN THE AFTERNOON HOURS INTO THE 20 TO 30 PERCENT RANGE. && .AVIATION...ISOLD TO SCT TSRA/SHRA ARE EXPECTED ACROSS SOUTHEAST ARIZONA THROUGH THE REMAINDER OF THIS EVENING. EXPECT SCT-BKN090CB UNTIL AROUND 06Z BEFORE THE CLOUDS WILL BEGIN TO ERODE WITH MAINLY SCT120 SCT-BKN250 AFTER MIDNIGHT. AVIATION DISCUSSION NOT UPDATED FOR TAF AND TWEB AMENDMENTS. && .CLIMATE...THE CONSECUTIVE DAY STREAK OF DAYTIME HIGH TEMPERATURES OF 100 OR GREATER AT THE TUCSON AIRPORT HAS REACHED 37 DAYS AS OF TODAY. HAVING HIT 103 AT THE TUCSON INTERNATIONAL AIRPORT...TODAY QUALIFIES AS DAY 37. DUE TO INCREASED MOISTURE AND THUNDERSTORM ACTIVITY FRIDAY AND SATURDAY...WE ARE FORECASTING 99 FOR FRIDAY AND 97 FOR SATURDAY SO IT LOOKS LIKE TUCSON WILL FALL JUST SHORT OF TYING THE ALL-TIME RECORD OF 39 CONSECUTIVE DAYS. IN ANY EVENT...IT WILL BE ANOTHER HISTORIC RUN OF 100+ TEMPERATURES FOR TUCSON. TOP 5 LONGEST CONSECUTIVE DAY STREAKS OF HIGHS 100 DEGREES OR BETTER: 1) 39 DAYS IN 2005 (JUNE 14TH TO JULY 22ND) 39 DAYS IN 1987 (JUNE 7TH TO JULY 15TH) 3) 37 DAYS IN 2007 (JUNE 13TH TO JULY 19TH) *** 4) 33 DAYS IN 2002 (JUNE 13TH TO JULY 15TH) 5) 32 DAYS IN 1942 (JUNE 13TH TO JULY 14TH) && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && MOLLERE WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 19, 6:20 AM MST, 18 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 620 AM MST THU JUL 19 2007 AZZ019-030-033>035-201300- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 620 AM MST THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE NEAR THE FOUR CORNERS REGION WILL MAINTAIN AN EASTERLY FLOW ACROSS THE AREA. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON OVER THE HIGHER TERRAIN AND SLOWLY MOVE INTO THE VALLEYS. SOME STORMS MAY APPROACH SEVERE LIMITS LATER THIS AFTERNOON AND THIS EVENING. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE SOME LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-201300- SOUTHEAST PINAL COUNTY- 620 AM MST THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE NEAR THE FOUR CORNERS REGION WILL MAINTAIN AN EASTERLY FLOW ACROSS THE AREA. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON OVER THE HIGHER TERRAIN AND SLOWLY MOVE INTO THE VALLEY. SOME STORMS MAY APPROACH SEVERE LIMITS LATER THIS AFTERNOON AND THIS EVENING. THE STRONG GUSTY WINDS MAY PRODUCE AREAS OF BLOWING DUST WITH VISIBILITIES LESS THAN ONE MILE AT TIMES. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE SOME LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH REMAINS NEAR THE FOUR CORNERS REGION...EXPECT AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-032-201300- WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 620 AM MST THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT ONE MORE HOT DAY ACROSS CENTRAL AND WESTERN PIMA COUNTY WITH DAYTIME TEMPERATURES IN THE 105 TO 110 RANGE. ISOLATED THUNDERSTORMS MAY ALSO DEVELOP LATER THIS AFTERNOON AND THIS EVENING. THE MAIN THREAT OF THESE STORMS WILL BE STRONG GUSTY WINDS THAT MAY APPROACH SEVERE LIMITS AND ALSO BRIEF HEAVY RAIN THAT MAY CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AS THE UPPER HIGH REMAINS NEAR THE FOUR CORNERS REGION...EXPECT EVENING SHOWERS AND THUNDERSTORMS EACH DAY WITH A FEW APPROACHING SEVERE LIMITS. FLASH FLOODING WILL ALSO BE A THREAT EACH DAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 19, 8:10 PM MST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
810 PM MST THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND GST 7 SSW AVRA VALLEY 32.34N 111.35W
07/19/2007 M63 MPH PIMA AZ TRAINED SPOTTER
&&
PYTLAKLocal storm report, Jul 19, 9:04 PM MST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
904 PM MST THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM DUST STORM PICACHO PEAK 32.65N 111.40W
07/19/2007 PINAL AZ AMATEUR RADIO
NEAR ZERO VISIBILITY ALONG INTERSTATE 10 AT MILE MARKER
197
&&
PYTLAKLocal storm report, Jul 19, 9:09 PM MST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
909 PM MST THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM DUST STORM RED ROCK 32.58N 111.32W
07/19/2007 PINAL AZ AMATEUR RADIO
VISIBILITY NEAR ZERO ALONG INTERSTATE 10.
&&
PYTLAKLocal storm report, Jul 19, 9:22 PM MST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
922 PM MST THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM DUST STORM ELOY 32.74N 111.61W
07/19/2007 PINAL AZ LAW ENFORCEMENT
VISIBILITY DOWN TO ONLY 5 FT
&&
PYTLAKLocal storm report, Jul 19, 9:23 PM MST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TUCSON AZ
923 PM MST THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM DUST STORM 2 SW SAFFORD 32.81N 109.71W
07/19/2007 GRAHAM AZ TRAINED SPOTTER
VISIBILITY UNDER 100 FT
0602 PM TSTM WND DMG ST. DAVID 31.90N 110.23W
07/19/2007 COCHISE AZ TRAINED SPOTTER
LARGE COTTONWOOD TREE DOWNED ACROSS STATE HIGHWAY 80
0605 PM HAIL N PATAGONIA 31.54N 110.75W
07/19/2007 M1.50 INCH SANTA CRUZ AZ TRAINED SPOTTER
0623 PM FLASH FLOOD BENSON 31.96N 110.30W
07/19/2007 COCHISE AZ LAW ENFORCEMENT
MANY STREETS FLOODED IN BENSON.
0624 PM HAIL RIO RICO 31.47N 110.98W
07/19/2007 M0.88 INCH SANTA CRUZ AZ TRAINED SPOTTER
0651 PM TSTM WND GST 5 NNE GREEN VALLEY 31.92N 110.99W
07/19/2007 E60.00 MPH PIMA AZ TRAINED SPOTTER
DUST STORM ALSO IN PROGRESS.
0653 PM HAIL N ARIVACA JUNCTION 31.73N 111.06W
07/19/2007 E1.00 INCH PIMA AZ TRAINED SPOTTER
0722 PM DUST STORM CORONA DE TUCSON 31.95N 110.77W
07/19/2007 PIMA AZ FIRE DEPT/RESCUE
VISIBILITY 1/4 MILE
0722 PM TSTM WND GST CORONA DE TUCSON 31.95N 110.77W
07/19/2007 E60.00 MPH PIMA AZ FIRE DEPT/RESCUE
0730 PM DUST STORM TUCSON 32.24N 110.94W
07/19/2007 PIMA AZ NWS EMPLOYEE
VISIBILITY 1/4 MILE AT NWS TUCSON ON UOFA CAMPUS
0733 PM TSTM WND GST TUCSON 32.24N 110.94W
07/19/2007 E60.00 MPH PIMA AZ NWS EMPLOYEE
ESTIMATED AT NWS OFFICE. MEASURED GUST TO 69 MPH ON ROOF
OF U OF A ATMOSPERHIC SCIENCES BUILDING.
0733 PM DUST STORM 8 WNW TUCSON 32.26N 111.07W
07/19/2007 PIMA AZ TRAINED SPOTTER
VISIBILITY 1/4 MILE
0735 PM TSTM WND DMG 7 NE TUCSON 32.31N 110.86W
07/19/2007 PIMA AZ LAW ENFORCEMENT
TREE DOWNED ACROSS TANQUE VERDE RD. NEAR PANTANO WASH
0750 PM TSTM WND DMG 4 NW TUCSON 32.28N 110.99W
07/19/2007 PIMA AZ BROADCAST MEDIA
POWER LINES DOWNED IN MIRACLE MILE AREA OF TUCSON
0803 PM DUST STORM MARANA 32.41N 111.17W
07/19/2007 PIMA AZ AMATEUR RADIO
VISIBILITY NEAR ZERO
0809 PM TSTM WND GST 7 SSW AVRA VALLEY 32.34N 111.35W
07/19/2007 M63.00 MPH PIMA AZ TRAINED SPOTTER
0855 PM DUST STORM PICACHO PEAK 32.65N 111.40W
07/19/2007 PINAL AZ AMATEUR RADIO
NEAR ZERO VISIBILITY ALONG INTERSTATE 10 AT MILE MARKER
197
0908 PM DUST STORM RED ROCK 32.58N 111.32W
07/19/2007 PINAL AZ AMATEUR RADIO
VISIBILITY NEAR ZERO ALONG INTERSTATE 10.
0917 PM DUST STORM ELOY 32.74N 111.61W
07/19/2007 PINAL AZ LAW ENFORCEMENT
VISIBILITY DOWN TO ONLY 5 FT
&&
PYTLAKLocal storm report, Jul 19, 9:42 PM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED SUMMARY
NATIONAL WEATHER SERVICE TUCSON AZ
942 PM MST THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM DUST STORM 2 SW SAFFORD 32.81N 109.71W
07/19/2007 GRAHAM AZ TRAINED SPOTTER
VISIBILITY UNDER 100 FT
0602 PM TSTM WND DMG ST. DAVID 31.90N 110.23W
07/19/2007 COCHISE AZ TRAINED SPOTTER
LARGE COTTONWOOD TREE DOWNED ACROSS STATE HIGHWAY 80
0605 PM HAIL PATAGONIA 31.54N 110.75W
07/19/2007 M1.50 INCH SANTA CRUZ AZ TRAINED SPOTTER
0623 PM FLASH FLOOD BENSON 31.96N 110.30W
07/19/2007 COCHISE AZ LAW ENFORCEMENT
MANY STREETS FLOODED IN BENSON.
0624 PM HAIL RIO RICO 31.47N 110.98W
07/19/2007 M0.88 INCH SANTA CRUZ AZ TRAINED SPOTTER
0651 PM TSTM WND GST 5 NNE GREEN VALLEY 31.92N 110.99W
07/19/2007 E60.00 MPH PIMA AZ TRAINED SPOTTER
DUST STORM ALSO IN PROGRESS.
0653 PM HAIL ARIVACA JUNCTION 31.73N 111.06W
07/19/2007 E1.00 INCH PIMA AZ TRAINED SPOTTER
0722 PM DUST STORM CORONA DE TUCSON 31.95N 110.77W
07/19/2007 PIMA AZ FIRE DEPT/RESCUE
VISIBILITY 1/4 MILE
0722 PM TSTM WND GST CORONA DE TUCSON 31.95N 110.77W
07/19/2007 E60.00 MPH PIMA AZ FIRE DEPT/RESCUE
0730 PM DUST STORM TUCSON 32.24N 110.94W
07/19/2007 PIMA AZ NWS EMPLOYEE
VISIBILITY 1/4 MILE AT NWS TUCSON ON UOFA CAMPUS
0733 PM TSTM WND GST TUCSON 32.24N 110.94W
07/19/2007 E60.00 MPH PIMA AZ NWS EMPLOYEE
ESTIMATED AT NWS OFFICE. MEASURED GUST TO 69 MPH ON ROOF
OF U OF A ATMOSPHERIC SCIENCES BUILDING.
0733 PM DUST STORM 8 WNW TUCSON 32.26N 111.07W
07/19/2007 PIMA AZ TRAINED SPOTTER
VISIBILITY 1/4 MILE
0735 PM TSTM WND DMG 7 NE TUCSON 32.31N 110.86W
07/19/2007 PIMA AZ LAW ENFORCEMENT
TREE DOWNED ACROSS TANQUE VERDE RD. NEAR PANTANO WASH
0750 PM TSTM WND DMG 4 NW TUCSON 32.28N 110.99W
07/19/2007 PIMA AZ BROADCAST MEDIA
POWER LINES DOWNED IN MIRACLE MILE AREA OF TUCSON
0803 PM DUST STORM MARANA 32.41N 111.17W
07/19/2007 PIMA AZ AMATEUR RADIO
VISIBILITY NEAR ZERO
0809 PM TSTM WND GST 7 SSW AVRA VALLEY 32.34N 111.35W
07/19/2007 M63.00 MPH PIMA AZ TRAINED SPOTTER
0855 PM DUST STORM PICACHO PEAK 32.65N 111.40W
07/19/2007 PINAL AZ AMATEUR RADIO
NEAR ZERO VISIBILITY ALONG INTERSTATE 10 AT MILE MARKER
197
0908 PM DUST STORM RED ROCK 32.58N 111.32W
07/19/2007 PINAL AZ AMATEUR RADIO
VISIBILITY NEAR ZERO ALONG INTERSTATE 10.
0917 PM DUST STORM ELOY 32.74N 111.61W
07/19/2007 PINAL AZ LAW ENFORCEMENT
VISIBILITY DOWN TO ONLY 5 FT
&&
PYTLAK
CORRECTED TYPOSThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 5:05 PM MST | Severe Thunderstorm Warning | TWC | Santa Cruz | 55 min |
| Jul 19, 5:40 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Pima | 65 min |
| Jul 19, 5:49 PM MST | Areal Flood Advisory | TWC | Santa Cruz | 86 min |
| Jul 19, 5:56 PM MST | Severe Thunderstorm Warning | TWC | Santa Cruz | 64 min |
| Jul 19, 6:02 PM MST | Areal Flood Advisory | TWC | Cochise | 20 min |
| Jul 19, 6:15 PM MST | Flash Flood Warning | TWC | Cochise, Pima | 90 min |
| Jul 19, 6:37 PM MST | Severe Thunderstorm Warning | TWC | Pima | 53 min |
| Jul 19, 7:10 PM MST | Areal Flood Advisory | TWC | Pima, Santa Cruz | 95 min |
| Jul 19, 7:12 PM MST | Severe Thunderstorm Warning | TWC | Pima | 63 min |
| Jul 19, 7:40 PM MST | Dust Storm Warning | TWC | 2 hr | |
| Jul 19, 7:51 PM MST | Areal Flood Advisory | TWC | Pima | 84 min |
| Jul 19, 7:59 PM MST | Severe Thunderstorm Warning | TWC | Pima | 61 min |
| Jul 19, 8:08 PM MST | Severe Thunderstorm Warning | TWC | Pima | 37 min |
| Jul 19, 8:24 PM MST | Areal Flood Advisory | TWC | Pima | 96 min |
| Jul 19, 9:10 PM MST | Areal Flood Advisory | TWC | Pima | 95 min |
| Jul 19, 9:52 PM MST | Areal Flood Advisory | TWC | Pima | 113 min |
Nearby
Areal Flood Advisories in Arizona, 2007Every areal flood advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.